| Catalog Number |
1295108D |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that picc hub is destroyed.Additional information received 06/14/2023.The patient was already very anxious about having the line placed in the first place.It is unfortunate that she had to undergo the procedure again.Medication delivery was delayed due to the fact that the damaged line had to be removed and a new line replaced.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by customer that picc hub is destroyed.Additional information received 06/14/2023 : the patient was already very anxious about having the line placed in the first place.It is unfortunate that she had to undergo the procedure again.Medication delivery was delayed due to the fact that the damaged line had to be removed and a new line replaced.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a defective component is confirmed but the cause is unknown.One 5fr dl powerpicc catheter was returned for evaluation.The sample was evaluated and portions of material were found broken off from the red luer.Cracks are visible in the material along with use residue on the sample.Do to the missing sections, a seal could not be made to the red luer.The damage viewed on the luer could be attributed to material deformation, high torque pressure during use, or improper adapter fittings.Due to the results found during the investigation, the cause is unknown.This complaint will be recorded for future trending and monitoring purposes.